# SDR REXA2019062750974

- Difficulty date: May 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3114879
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL HAS CORROSION UNDER AFT END OF SILL, FS 319, RBL 42.  REMOVED AND REINSTALLED NEW PLATE ASSY#601R31148-79 TO RBL 42-FS 319 IAW SRM 51-42-21 AND SRM 51-42-06.
